# SDR ABXA9600109

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Control Cable
- Part number: 3701161503
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE SHUTOFF CABLE BROKEN IN PYLON.  REPLACED PNEUMATIC SHUTOFF CABLE RUN 59.1 IN NR 2 PYLON AND OPS CHECK GOOD.
